# SDR FDEA201505281641

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 980 hours, 37,120 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2902
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE WITH WING ANTI-ICE ON WE RECEIVED NR 3 MANIFOLD FAIL LIGHT IN SWITCH & RECEIVED MANIFOLD FAIL INDICATION ON SYNOPTIC, NO MANIFOLD FAIL NR 3 ALERT WARNING THOUGH.   R & R RT WING PRESSURE SWITCH IAW AMM 36-23-03-4.  OPERATIONS CHECKED NORMAL, OK TO CONTINUE.
